Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2015 Vol. 7 No. 6

 

PagesTitle and authors
609-629Simulated annealing approach to solve dual resource constrained job shop scheduling problems: layout impact analysis on solution quality
Maurizio Faccio; Jana Ries; Nicola Saggiorno
DOI: 10.1504/IJMOR.2015.072274

630-660General undiscounted nonlinear optimal multiple stopping of linear diffusions with boundary classification
Noureddine Jilani Ben Naouara; Faouzi Trabelsi
DOI: 10.1504/IJMOR.2015.072275

661-680On renewal input state dependent working vacations queue with impatient customers
Pikkala Vijaya Laxmi; Kanithi Jyothsna
DOI: 10.1504/IJMOR.2015.072276

681-705Failure-prone manufacturing systems with setups: feasibility and optimality under various hypotheses about perturbations and setup interplay
Vladimir Polotski; Jean-Pierre Kenné; Ali Gharbi
DOI: 10.1504/IJMOR.2015.072277

706-719Economic order quantity model for deteriorating items with time-dependent demand rate under time varying shortages
R.P. Tripathi; Amit Kumar Uniyal
DOI: 10.1504/IJMOR.2015.072278

720-734Efficiency improvement of decision making units: a new data envelopment analysis model
Sahar Khoshfetrat; Masoud Rahiminezhad Galankashi
DOI: 10.1504/IJMOR.2015.072279